Some Applications of Quasi-Subordination for Bi-Univalent Functions Using Jackson’s Convolution Operator

Authors

  • Waggas Galib Atshan Department of Mathematics, College of Science, University of Al-Qadisiyah, Diwaniyah-Iraq
  • Reaam Abd Al-sajjad Department of Mathematics, College of Science, University of Al-Qadisiyah, Diwaniyah-Iraq

DOI:

https://doi.org/10.24996/ijs.2022.63.10.28

Keywords:

bi-univalent function, Quasi–subordination, coefficient estimates, subordination

Abstract

     In this paper, subclasses of  the function class  ∑  of analytic and bi-univalent functions associated with operator  L_q^(k,  λ)  are introduced and defined in the open unit disk △ by applying quasi-subordination. We obtain some results about the corresponding bound estimations of the coefficients  a_(2 )  and a_(3 ).

Downloads

Published

2022-10-30

Issue

Section

Mathematics

How to Cite

Some Applications of Quasi-Subordination for Bi-Univalent Functions Using Jackson’s Convolution Operator. (2022). Iraqi Journal of Science, 63(10), 4417-4428. https://doi.org/10.24996/ijs.2022.63.10.28

Similar Articles

1-10 of 1359

You may also start an advanced similarity search for this article.